MathSciNet Relay Station
MathSciNet bibliographic data
MR1124163 (94a:58212) 58G32 (31B15 53C21 60J65)
Brin, M.; Kifer, Y. Harmonic measures on covers of compact surfaces of nonpositive curvature. Trans. Amer. Math. Soc. 340 (1993), no. 1, 373–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement